A bailey type identity with applications related to integer representations

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper we shall deduce a Bailey type formula as a consequence of the residual identity of a q-series transformation due to Gasper. Our formula leads to a variety of q-series identities which are related to the arithmetic function counting integer representations of the form n(An + B) 2 + r(Cr + D) 2 + Enr.

Original languageEnglish
Pages (from-to)3187-3200
Number of pages14
JournalProceedings of the American Mathematical Society
Volume149
Issue number8
DOIs
Publication statusPublished - 2021

Keywords

  • Bailey pair
  • Bailey-type identity
  • Hecke-Rogers series
  • Integer representation
  • Q-series

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'A bailey type identity with applications related to integer representations'. Together they form a unique fingerprint.

Cite this